I just had my armour raised to 90mg daily I usually take in am 1 hour before breakfast..Should I be splitting dose?? Im still not feeling right. Tired alot and achy have to try to stay focused alot..My weight also has creeped up 5lbs. Also does anyone feel like they excrete the smell of armour through their skin? Everything I ve read about armour thyroid it really sounds like alot of people feel great on it I am getting inpatient because Ive spent this whole summer feeling bad.
I am also on 90mg of Armour and I do split my dose. I take 60mg in the morning and then 30mg about four hours later. No sooner than 4 hours. Then, 4 hours after that, I take my vitamins and then my calcium with vitamin D at bedtime.
This regimine seems to be working for me. I just had my dose decreased from 105mg to 90mg about 5 weeks ago. I am feeling a lot better. I would definitely try to split the dose and also take the medication under your tongue. Let it dissolve instead of swallowing it. Lots of people take it sublingually, but it depends on how your body is with that as well.
Not sure about the weight gain, unless your levels indicate that you are still too hypo. Not sure about excreting it from the skin either. I haven't experienced that. I would caution that patience is required with any thyroid drug. I say that to myself as much as I do to you--as I'm not one with much patience. I have also had a really bad summer. I had been over-medicated in April with an ER visit in May, and then changed to Armour Thyroid with a low TSH of 28 in July. I am now starting to feel better, but I have been at this for 6-7 months now. There is a light at the end of the tunnel, its just a LONG tunnel and how your body accepts the medication and what medication might be right for you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.